Sunscreen Lotion

Sunscreen lotion is used to protect the skin from the ultraviolet rays of the sun. Such lotions absorb or reflect some of the UV rays, thus reducing the harmful effects on the skin. It also prevents skin cancer like melanoma and squamous cell carcinoma to an extent.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest a solution to reduce pigmentation by using natural elements?

Query: Hello doctor, How can a 50-year-old person reduce the pigmentation by using natural elements?  Read Full »


Dr. Theresa M. Gregory

Infertility Specialist

Answer: Hello, Welcome to icliniq.com. I assume you are referring to hyper-pigmentation, most often caused by UV rays exposure, and hormonal imbalances. Laser treatment can be very beneficial, but it is expensive. There are natural solutions, which can be quite effective. It is best to try a little bi...  Read Full »

Are marks on the skin a side effect of Biluma cream?

Query: Hello doctor, This query is for my girl. She is 24 years young. She recently went for an interview and applied a branded cosmetic cream. Her skin tone is fair and extremely sensitive. Overnight, she got ridiculous marks on both sides of the face. Please find attached images. Now, those marks are no...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the attached images (attachment removed to protect patient identity). Before applying the cream, did she have acne over the cheeks? Does she have a habit of picking the pimples with her nails? The reason I ask is that there is post-inflammatory hyperpigmen...  Read Full »

What is the better sunscreen gel or lotion for sensitive skin?

Query: Hello doctor, I am using Kojivit plus gel as a face cream at night. Can you please suggest me a better sunscreen gel or lotion for sensitive skin?  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. As your skin is very sensitive, I suggest you use Himalaya herbals protective sunscreen lotion. It can be applied for half an hour before going outside. Use it always before going outside, whether it is a sunny or shady day. Because even in shady days, the ultraviole...  Read Full »

Why is my T-zone very dry?

Query: Hello doctor, The skin on my face is extremely dry. It becomes dry in patches, and I have to moisturize it 3 to 4 times to stop it from itching and hurting. It has always been a problem, but it has worsened over the last few months. The skin on my cheeks is quite red, and my T-zone is very dry. Any...  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Do you have very dry patches elsewhere too? Do you have dandruff? What products do you use on your face? Are the patches always there or appear in episodes? Are there any fixed sites on the face where you get these? Please answer these questions so we can get a better...  Read Full »

Why is my face darker than the rest of my body?

Query: Hello doctor, The color of the skin on my face is too dark when compared to the skin on my nose, cheeks, and rest of my body. How can I restore the original color on my face?  Read Full »


Dr. Suvina Attavar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. The skin often darkens due to tanning under the effect of UV (ultraviolet) rays. I would strongly recommend using a sunscreen with a minimum SPF of 30. The sunscreen has to be applied at least half an hour before you go out and has to be reapplied every four hours till ...  Read Full »

What are the causes of a rash on the nose bridge?

Query: Hello doctor, I have had a red/pink rash on the side of my nose for about a year and a half now. It is on the bridge of my nose. It gets better at times, but most of the time it is prominent. It also usually gets better when I am in a cool environment and worse when I am in a hot climate or in su...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. After carefully reading your history I came to a conclusion that there are two possibilities of your rash. Drug reaction: It can mimic like anything and can remain up to 3 to 5 months and then subside as the drug gets cleared from the body. Photoallergic dermatitis: The s...  Read Full »

What is the cause of skin becoming darker after delivery?

Query: Hello doctor, My wife aged 27 years is going through her 5th month of motherhood. Before delivery she was looking good and also her skin was fair as well as good. But now her skin got darker, there are some spotting on her face and also dark circles around both the eyes. Kindly help to improve her a...  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hello, Welcome to icliniq.com. These changes are all due to hormonal changes which occur during pregnancy. So, it is very difficult to treat. It is better to avoid any treatment during this period. Many drugs cannot be given during pregnancy as it can affect child. Moreover, these changes many tim...  Read Full »

I Want A Fair Skin. Can I Use Skinlite Cream To Get A Fair And Glowing Skin?

Query: Hello doctor, I have a very dark skin. One of my friends used skinlite cream and she has turned very fair. Can I also use that cream to get a fair and glowing skin?  I really want a fair skin. I am just tired of my skin. Please help me doctor.  Read Full »


Dr. Bharatesh Devendra Basti

Community Medicine Physician, Dermatologist, HIV AIDS Specialist, Preventive Medicine Physician, Venereologist

Answer: Hi, Welcome to icliniq.com. Natural complexion is the best. Melanin, the pigment responsible for the skin color has protective effects. Use cleanser like cetaphil to wash your face. You can use sunscreen lotions like shade lotion regularly 2-3 times a day. Skinlite is a combination cream with ...  Read Full »

Other than Elocon, which ointment apply for rosacea?

Query: Hi doctor, I have steroid induced rosacea. In my childhood I was prescribed Elocon and ever since I have been using the same for my entire skin problem. Hence, if I did not use then my skin starts reacting with itchiness, redness and flushing. I am having this problem for than 10 years. Also, I am ...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Many people with long-term steroids application have no effect on the redness. However, you stop the ointment immediately. Otherwise, your skin will get them even more and in the future nothing can be done. For the clinical diagnosis of rosacea I would like to get three ...  Read Full »

My face is burnt after using bleach. Please suggest some cream.

Query: Hi doctor, I used bleach on my face two months back, and my face is burnt due to this. My skin is peeling now, and I cannot use any cream or soap, as it starts burning. I had been to the dermatologist, and he gave me Emolene and Eumosone. I have been using it from past 1.5 months, but the results ar...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Use of strong cosmetics and bleaches does affect the natural look of the skin. In a few people with sensitive skin, it does lead to irritant dermatitis. The essential step in the management of such a situation is adequate sun protection. Sun exposure only further worsen...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.